MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX SINGLE LINE PRESSURE MONITORING KIT; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX SINGLE LINE PRESSURE MONITORING KIT; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number MX9604A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when installing the invasive blood pressure transducer, saline solution leakage occurred in the valve of the washing system.The event occurred in the adult icu, and the procedure that was being performed at the time was catheterization/angioplasty.The customer informed that the event was observed in pre-test, before use, but the transducer was already installed in the patient.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: ext (b)(6).One opened sample unused device sample out of its original package was received.The complaint was confirmed through the analysis of the returned device, the reported condition is related to a leak defect caused from manufacturing.Awareness for the failure mode was given to personnel who perform the assembly process.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
MEDEX SINGLE LINE PRESSURE MONITORING KIT
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19906917
Report Number9616567-2024-00109
Device Sequence Number8731675
Product Code DRS
UDI-Device Identifier10351688502933
UDI-Public(01)10351688502933(17)241018(10)4210972
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K820355
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2024
Device Catalogue NumberMX9604A
Device Lot Number4210972
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Initial Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown